| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 45-48


D. Suprijanto, I.W. Suwarno
      Observation on sums of powers of integers divisible by 3k−1
      Applied Mathematical Sciences, Vol. 8, 2014, no. 45, 2211-2217
      http://dx.doi.org/10.12988/ams.2014.4139

D. Suprijanto, Rusliansyah
      Observation on sums of powers of integers divisible by four
      Applied Mathematical Sciences, Vol. 8, 2014, no. 45, 2219-2226
      http://dx.doi.org/10.12988/ams.2014.4140

S. Ravikumar, A. Shanmugam
      WBC image segmentation and classification using RVM
      Applied Mathematical Sciences, Vol. 8, 2014, no. 45, 2227-2237
      http://dx.doi.org/10.12988/ams.2014.43191

Peerasak Intarapaiboon
      New similarity measures for intuitionistic fuzzy sets
      Applied Mathematical Sciences, Vol. 8, 2014, no. 45, 2239-2250
      http://dx.doi.org/10.12988/ams.2014.43171

P. Haarsa
      On Maclaurin series approximation of EM response from a right skewed curve ground
      Applied Mathematical Sciences, Vol. 8, 2014, no. 46, 2251-2255
      http://dx.doi.org/10.12988/ams.2014.42122

Nurfadhlina Abdul Halim, Devendran a/l Indiran , Wan Muhamad Amir W. Ahmad, Mustafa Mamat
      An analytical comparison between standard Johansen-Ledoit-Sornette (SJLS) model and generalized Johansen-Ledoit-Sornette (GJLS) model
      Applied Mathematical Sciences, Vol. 8, 2014, no. 46, 2257-2267
      http://dx.doi.org/10.12988/ams.2014.42143

Wan Muhamad Amir W Ahmad, Nor Azlida Aleng, Nurfadhlina Halim, Mustafa Mamat, Mohd Pouzi Hamzah, Adam Baharum, Zalila Ali
      A comparative and comprehensive analysis of perinatal and neonatal death using repeated measurement: a Malaysia case study
      Applied Mathematical Sciences, Vol. 8, 2014, no. 46, 2269-2288
      http://dx.doi.org/10.12988/ams.2014.42144

Wan Muhamad Amir W Ahmad, Mohamad Shafiq, Nurfadhlina Halim, Nor Azlida Aleng
      A study of triglycerides level in three distinct phases of human blood pressure : a case study from previous projects
      Applied Mathematical Sciences, Vol. 8, 2014, no. 46, 2289-2305
      http://dx.doi.org/10.12988/ams.2014.42145

Jaekeun Park
      Generalization of Hermite-Hadamard type inequality for functions whose derivatives in absolute value are convex and (\alpha,m)-convex
      Applied Mathematical Sciences, Vol. 8, 2014, no. 47, 2307-2325
      http://dx.doi.org/10.12988/ams.2014.4287

Jaekeun Park
      Some inequalities for twice differentiable functions whose q-th powers are convex and (\alpha,m)-convex
      Applied Mathematical Sciences, Vol. 8, 2014, no. 47, 2327-2338
      http://dx.doi.org/10.12988/ams.2014.4290

Jaekeun Park
      Some companions of an Ostrowski-like type inequality for twice differentiable functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 47, 2339-2351
      http://dx.doi.org/10.12988/ams.2014.42131

Kweyu Cleophas, Nyamai Benjamin, Wahome John
      Hybrid Crank-Nicolson-Du Fort and Frankel (CN-DF) scheme for the numerical solution of the 2-D coupled Burgers' system
      Applied Mathematical Sciences, Vol. 8, 2014, no. 48, 2353-2361
      http://dx.doi.org/10.12988/ams.2014.310596

Benjamin N. Omamalin, Sergio R. Canoy, Jr., Helen M. Rara
      Locating total dominating sets in the join, corona and composition of graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 48, 2363-2374
      http://dx.doi.org/10.12988/ams.2014.43205

Faryad Ali
      (2,3,t)-Generations for the Suzuki's sporadic simple group Suz
      Applied Mathematical Sciences, Vol. 8, 2014, no. 48, 2375-2381
      http://dx.doi.org/10.12988/ams.2014.44258

Eduardo Ibarguen-Mondragon, Lourdes Esteva
      On CTL response against mycobacterium tuberculosis
      Applied Mathematical Sciences, Vol. 8, 2014, no. 48, 2383-2389
      http://dx.doi.org/10.12988/ams.2014.43150

Section on Mathematical Education

Olga Kosheleva, Vladik Kreinovich
      Deep mathematical results are the ones that connect seemingly unrelated areas: towards a formal proof of Gian-Carlo Rota's thesis
      Applied Mathematical Sciences, Vol. 8, 2014, no. 48, 2391-2396
      http://dx.doi.org/10.12988/ams.2014.43221


Journals | Books | Author guidelines